Conditions for topological equivalence of two-dimensional Morse–Smale diffeomorphisms
Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1481-1482
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_8_a12,
author = {E. Z. Borevich},
title = {Conditions for topological equivalence of two-dimensional {Morse{\textendash}Smale} diffeomorphisms},
journal = {Differencialʹnye uravneni\^a},
pages = {1481--1482},
year = {1981},
volume = {17},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_8_a12/}
}
E. Z. Borevich. Conditions for topological equivalence of two-dimensional Morse–Smale diffeomorphisms. Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1481-1482. http://geodesic.mathdoc.fr/item/DE_1981_17_8_a12/